Cookies?
Library Header Image
LSE Research Online LSE Library Services

Analyzing communication schemes using methods from nonlinear filtering

Bröcker, Jochen and Parlitz, Ulrich (2003) Analyzing communication schemes using methods from nonlinear filtering. Chaos, 13 (1). pp. 195-208. ISSN 1054-1500

Full text not available from this repository.
Identification Number: 10.1063/1.1499256

Abstract

The perfomance of a class of communication systems is investigated in a probabilistic framework. We investigate the bit error probability of the optimal as well as approximately optimal receivers. In general the latter turn out to be unavoidable due to the computational complexity of the former. We investigate a certain class of communication schemes including chaotic systems. Nonlinear filtering theory is employed to obtain a representation of the optimal receiver. Using known results on the filtering process we investigate the bit error probability. It is well known that in general there is no closed form expression of the nonlinear filter. Therefore, in practice approximations are necessary for the nonlinear filter in general and the optimal receiver in particular. We obtain bounds on the approximation error using stability properties of the filter. These bounds also apply to approximations of the optimal receiver.

Item Type: Article
Official URL: http://scitation.aip.org/content/aip/journal/chaos
Additional Information: © 2003 American Institute of Physics
Divisions: Centre for Analysis of Time Series
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Centre for the Analysis of Time Series (CATS)
Date Deposited: 05 Mar 2014 08:55
Last Modified: 20 Jan 2020 03:02
URI: http://eprints.lse.ac.uk/id/eprint/55989

Actions (login required)

View Item View Item